MAUDE Adverse Event Report: EBR SYSTEMS, INC. WISE CRT SYSTEM; MODEL 4100

EBR SYSTEMS, INC. WISE CRT SYSTEM; MODEL 4100
Model Number M4100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 10/17/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
Based on current information, the patient's death is assessed as unrelated to the performance of the wise crt system.The pocket hematoma was minor, expected post procedurally, and not contributory to the clinical deterioration.The event is most consistent with the patient';s underlying cardiac disease and malignant ventricular arrhythmia.The investigation remains open pending completion of lot history review and any additional clinical data.Ebr submits this report to comply with fda regulations 21 cfr parts 4 and 803.Ebr has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, ebr, or its employees that the device, ebr, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Ebr will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that a patient who previously underwent a battery and a transmitter (b&t) replacement on (b)(6) 2025, experienced a fatal ventricular fibrillation (vf) event.Post-operatively, a localized hematoma was noted at the battery pocket; however, it remained controlled and was improving.A few days after the replacement procedure, the patient experienced an episode of vf unrelated to the wise crt system and was treated with shocks from the co-implantable icd.During hospitalization, laboratory values showed low potassium, and corrective treatment was administered.On (b)(6) 2025, the patient collapsed while attempting to use the bathroom and was found in vf arrest.Multiple icd shocks were delivered, but the patient remained in refractory vf.Resuscitation efforts were unsuccessful, and the patient passed away.At this time, there is no indication of a malfunction or performance issue involving the wise crt battery or transmitter that contributed to the event.No further information was provided.
 
Additional Manufacturer Narrative
The battery (s/n (b)(6)) and transmitter (s/n (b)(6)) associated with this complaint remain implanted; therefore, visual inspection and functional testing could not be performed.A postoperative hematoma developed, which is a known potential adverse event listed in the wise crt system instructions for use (lbl-05300 rev b).Review of available device data, and manufacturing records for both components confirmed that the devices met all specifications, with no malfunctions, anomalies, or performance deviations identified.The reported event does not correspond to any known device failure mode.Because hematoma formation is physiologic and patient-specific, the event cannot be reproduced or simulated.No evidence indicates that the hematoma or the patient's subsequent ventricular fibrillation arrest was caused by, or contributed to by, the wise crt system.Manufacturing record reviews for both the transmitter and battery revealed no discrepancies.The investigation identified no device-related malfunction or defect.The hematoma is consistent with known clinical risks, and the patient's refractory vf arrest and subsequent death appear unrelated to the system.

Brand Name
WISE CRT SYSTEM
Common Device Name
MODEL 4100
Manufacturer (Section D)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer (Section G)
EBR SYSTEM, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer Contact
sonia finnegan
480 oakmead parkway
sunnyvale, CA 94085
4087201906
MDR Report Key23528205
Report Number3013596742-2025-00027
Device Sequence Number10202419
Product Code SEG
UDI-Device Identifier00859244007005
UDI-Public00859244007005
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P240028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/19/2026
Device Model NumberM4100
Device Lot NumberP250057
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Other;
Patient SexUnknown